advertisement

Incontinence

Question
Posted by: Sue | 2018/12/23

Q.

Urinary incontinence

My urinary incontinence was fairly light menopausal type, but after 2 strokes in 8 months the problem has intensified and I now wear pull-up style disposible underwear. I was wondering if Ditropan might help the situation as a friend has suggested? I don't have HTN or any allergies. Thanks

Expert's Reply

A.

Incontinence Expert
- 2019/02/26

Dear Sue

I would not suggest starting any medication, without being evaluated by a urologist first.
There are different potential causes for your symptoms, which may require very different treatment.
Kind regards
Prenevin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.